# SDR SWAA2019011627900

- Difficulty date: November 21, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT SKIN CRACKED AT LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIB.  REPAIRED NR 3 SLAT SKIN PER SRM.
